# SDR DALA2019052903326

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 19,731 hours, 7,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Clip
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3803 GIRT BAR RETAINING CLIP (1L) LOOSE . CORRECTIVE ACTION: ADJUSTED 1L GIRT BAR RETAINING CLIPS. CHKS GOOD. IAW AMM 25 -66 (4992976).
